On Problems Without Polynomial Kernels

H Bodlaender, Rod Downey, Michael Fellows, D Hermelin

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)423-434
    Number of pages12
    JournalJournal of Computer and System Sciences
    Volume75
    Issue number8
    Publication statusPublished - 2009

    Cite this

    Bodlaender, H., Downey, R., Fellows, M., & Hermelin, D. (2009). On Problems Without Polynomial Kernels. Journal of Computer and System Sciences, 75(8), 423-434.